Is Gabapentin make you diarhea. I have that sym...

Home > Groups > Gabapentin and Diarrhea > Is Gabapentin make you diarhea. I have that sym...
  • Is Gabapentin make you diarhea.
    I have that symtom .
    It is so seriously.
    What medication coould help me to stop it ? Even I take Lomotril
    It doesn't working .
    I always made it my pant .
    I'm so shame .
    I did talk to my primary doctor. He just gave me Lomotril .
    I need help !
    Thank you so much

    Question created 2 months 1 week ago

Answers

  • I also went through the same thing what I did and only thing that helped taking what your Dr gave you in pill and liquid form I took one bottle in one day with 7 pills through out day only thing that stopped my diharrea its embarrassing I lasted 2 weeks straight. Hope it helps

    0 likes -

    asked 1 month 16 hours ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes